# SDR 2019FA0000123

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: General aviation
- Aircraft: N503VL
- Make and model: Airbus A319-132
- Aircraft serial: 3491
- Aircraft time: 39,134 hours, 18,268 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: A2036
- Condition: Misaligned
- Location: Nr 1 Mlg
- Part time: 1,326 hours, 523 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING LANDING FLIGHT CREW HAD #1 BRAKE WITH 400 °C INDICATION. OTHER AIRPLANES NOTED SMOKE ON # 1 LANDING GEAR.UPON GATE ARRIVAL, MAINTENANCE PERFORMED VISUAL INSPECTIONAND FOUND #1 BRAKE WITH HYD LEAK ,THAT CAUSED THE REPORTED FUMES. TIRE TREAD WAS OK AND INFLATED, BUT THE WHEEL WAS MISSALIGNED WITH MLG BRAKE. SEVERAL INTERNAL DAMAGES NOTED ON WHEEL RING AND BRAKE ASSY. NO OTHER DAMAGES  NOTED ON MLG. BRAKE DEFERRED REMOVED BY MEL . NEW TIRE WAS INSTALLED IN POSITION 1.
